# SDR ASOA201001454

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR POST LT & RT SIDE AT FS 280 CROSSBEAM CORRODED. BLENDED CORROSION ON CABIN FLOOR SILL PLATE ON RT SIDE JUST AFT OF F/S 280 IAW SRM 57-21-06-001-001-A01.   PERFORMED UT THICKNESS INSP OF BLEND AREAS ON CABIN FLOOR SILL IAW MAC NDT INSP PROCEDURE UT-3, MINIMUM MATERIAL REMAINING IS LOCATION NR1 .038", LOCATION NR2 .048".    LOCATION NR 1 FOUND TO BE OUT OF LIMITS AND LOCATION NR 2 FOUND TO BE WITHIN LIMITS IAW SRM 53-21-43-101-001-A01. COMPLIED WITH STEPS 1,2,4-8 IAW REO 670-53-21-135. COMPLY WITH STEPS 3,9-15 IAW REO 670-53-21-135. COMPLIED WITH STEP 3 OF REO 670-53-21-139 NO INDICATIONS NOTED.
